Brenner, J. L.; Carlitz, L.
Covering theorems for finite nonabelian simple groups. III. - Solutions of the equation αx 2 +βt 2 +γt -2 =a in a finite field
Rendiconti del Seminario Matematico della Università di Padova, Tome 55 (1976) , p. 81-90
Zbl 0352.20003 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1976__55__81_0

Bibliographie

Bertram E.A. (1972), Even permutations as a product of two conjugate cycles, J. Comb. Theory (A), 12, pp. 368-380. MR 297853 | Zbl 0238.20004

Brenner J.L. (1960), Research problem in group theory, Bull. Amer. Math. Soc., 66, p. 275; (1973) Covering theorems for finite nonabelian simple groups - IV, Jñānabha, Section A, pp. 77-84. Zbl 0285.20040

Burnside W. (1895), Theory of groups of finite order, Cambridge University Press. JFM 28.0118.03

Dickson L.E. (1900), Linear groups, Berlin, Teubner, reprinted Dover, 1958. MR 104735

Ore O. (1951), Some remarks on commutators, Proc. Amer. Math. Soc., 2, pp. 307-314. MR 40298 | Zbl 0043.02402

Ree R. (1964), Commutators in semisimple algebraic groups, Proc. Amer. Math. Soc., 15, pp. 457-460. MR 161944 | Zbl 0127.25605

Simpson W.A. -Frame J.S. (1973), The character tables for SL(3, q), SU(3, q2), PSL(3, q), PSU(3, q2), Can. J. Math., 25, pp. 486-494. MR 335618 | Zbl 0264.20010

Thompson R.C. (1961), Commutators in the special and general linear groups, Trans. Amer. Math. Soc., 101, pp. 16-33. MR 130917 | Zbl 0109.26002

Weil A. (1941), On the Riemann hypothesis in function fields, Proc. Nat. Acad. Sci., 27, pp. 345-347. MR 4242 | Zbl 0061.06406

Xu C.-H. (1965), The commutators of the alternating group, Sci. Sinica, 14, pp. 339-342. MR 183763 | Zbl 0152.00402